Martin Schweizer
Martin Schweizer
Verified email at math.ethz.ch
Title
Cited by
Cited by
Year
Hedging of contingent claims
H Follmer, M Schweizer
Applied stochastic analysis 5, 389, 1991
12101991
A guided tour through quadratic hedging approaches
M Schweizer
SFB 373 Discussion Paper, 1999
5701999
Variance-optimal hedging in discrete time
M Schweizer
Mathematics of Operations Research 20 (1), 1-32, 1995
4741995
Option hedging for semimartingales
M Schweizer
Stochastic processes and their Applications 37 (2), 339-363, 1991
4691991
Exponential hedging and entropic penalties
F Delbaen, P Grandits, T Rheinländer, D Samperi, M Schweizer, ...
Mathematical finance 12 (2), 99-123, 2002
4622002
On the minimal martingale measure and the Föllmer-Schweizer decomposition
M Schweizer
Stochastic analysis and applications 13 (5), 573-599, 1995
3981995
Approximation pricing and the variance-optimal martingale measure
M Schweizer
The Annals of Probability 24 (1), 206-236, 1996
3691996
Mean-variance hedging for general claims
M Schweizer
The annals of applied probability, 171-179, 1992
3291992
Dynamic indifference valuation via convex risk measures
S Klöppel, M Schweizer
Mathematical Finance 17 (4), 599-627, 2007
2262007
Dynamic exponential utility indifference valuation
M Mania, M Schweizer
The Annals of Applied Probability 15 (3), 2113-2143, 2005
2232005
Approximating random variables by stochastic integrals
M Schweizer
The Annals of Probability, 1536-1575, 1994
2171994
Additional logarithmic utility of an insider
J Amendinger, P Imkeller, M Schweizer
Stochastic processes and their applications 75 (2), 263-286, 1998
2161998
Option pricing under incompleteness and stochastic volatility
N Hofmann, E Platen, M Schweizer
Mathematical Finance 2 (3), 153-187, 1992
2001992
On feedback effects from hedging derivatives
E Platen, M Schweizer
Mathematical Finance 8 (1), 67-84, 1998
1961998
Hedging by sequential regression: An introduction to the mathematics of option trading
H Föllmer, M Schweizer
ASTIN Bulletin: The Journal of the IAA 18 (2), 147-160, 1988
1811988
Mean-variance hedging for continuous processes: new proofs and examples
H Pham, T Rheinländer, M Schweizer
Finance and Stochastics 2 (2), 173-198, 1998
1781998
A microeconomic approach to diffusion models for stock prices
H Föllmer, M Schweizer
Mathematical finance 3 (1), 1-23, 1993
1681993
A comparison of two quadratic approaches to hedging in incomplete markets
D Heath, E Platen, M Schweizer
Mathematical finance 11 (4), 385-413, 2001
1672001
Weighted norm inequalities and hedging in incomplete markets
F Delbaen, P Monat, W Schachermayer, M Schweizer, C Stricker
Finance and Stochastics 1 (3), 181-227, 1997
1421997
Hedging of options in a general semimartingale model
M Schweizer
ETH Zurich, 1988
1411988
The system can't perform the operation now. Try again later.
Articles 1–20